arrow
Volume 20, Number 5
Previous Issue Next Issue

Peter Görtz

J. Comp. Math., 20 (2002), pp. 449-460.

Preview Full PDF 2161 21042 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 461-478.

Preview Full PDF 1981 20834 Abstract

Jian-Wei Hu & Cai-Hua Wang

J. Comp. Math., 20 (2002), pp. 479-490.

Preview Full PDF 1939 21141 Abstract

Tie Zhang, Yan-Ping Li & Robert J. Tait

J. Comp. Math., 20 (2002), pp. 491-504.

Preview Full PDF 2132 21327 Abstract

Li-Qun Cao, De-Chao Zhu & Jian-Lan Luo

J. Comp. Math., 20 (2002), pp. 505-518.

Preview Full PDF 2057 21184 Abstract

Gui-Zhi Chen & Zhong-Xiao Jia

J. Comp. Math., 20 (2002), pp. 519-524.

Preview Full PDF 1873 21287 Abstract

Si-Qing Gan & Geng Sun

J. Comp. Math., 20 (2002), pp. 525-532.

Preview Full PDF 1921 20809 Abstract

Chang-Feng Ma, Guo-Ping Liang & Shao-Peng Liu

J. Comp. Math., 20 (2002), pp. 533-542.

Preview Full PDF 1942 20713 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 20 (2002), pp. 543-550.

Preview Full PDF 1922 20921 Abstract

Ji-Ming Wu & Long-Jun Shen

J. Comp. Math., 20 (2002), pp. 551-560.

Preview Full PDF 1949 20717 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard